Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm 26 years old. Last 4 years I'm using betnovate cream for skin color improve. So I faced problems like pimples so I ignored the cream. Then my face turned into black so again I using the cream, now ok but pimples are coming. I want to ignore the cream and same time my face not getting black so please advice me.

1 Doctor Answered
I'm 26 years old. Last 4 years I'm using betnovate cream ...
Hello Mr. lybrate-user First of all STOP using betnovate for skin lightening. It is a STEROID and has many side effects. I request you not to apply any cream on your own and consult a dermatologist. There are many good skin lightening creams available in the market which I can prescribe and they do not have any side effects. I need to see your skin colour and type for doing this. You can start a private consult for that. Meanwhile start using a good sunscreen of atleast 15 SPF Take care :)
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.